# SDR N6WA2014121603

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 27,814 hours, 20,167 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HATCH HANDLE GRIP COVER TORN.  DEFERRED LT EMER EXIT HANDLE GRIP COVER IAW NEF 25-100-0 CAT 5.
